# SDR UPS99829017

- Difficulty date: February 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 CABIN AFT STA 1700 CANTER FRAME CORRODED AND CORROSION BETWEEN VERTICAL ATTACH PLATE L-36.  CUT OUT CORRDED FRAME SECTION, VERTICAL ATTACH OUT OF LIMITS IAW DC8 SRM 53-2-0.  FABRICATED NEW REPAIR ANGLE AND VERTICAL ATTACH PLATE AND SHIMS IAW REO 06339.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8.  INSTALLED FRAME REPAIR AND VERTICAL PLATE IAW REO-06339 DC8 SRM 51-1-20D, 51-3-0, 51-1-8.
